Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Errata for ``Cubic polynomial maps with periodic critical orbit, Part II: Escape regions''


Authors: Araceli Bonifant, Jan Kiwi and John Milnor
Journal: Conform. Geom. Dyn. 14 (2010), 190-193
MSC (2010): Primary 37F10, 30C10, 30D05
Published electronically: July 26, 2010
Original Article: Conform. Geom. Dyn. 14 (2010), 68-112.
MathSciNet review: 2670510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we fill in some essential details which were missing from our paper. In the case of an escape region $ \mathcal{E}_h$ with non-trivial kneading sequence, we prove that the canonical parameter $ t$ can be expressed as a holomorphic function of the local parameter $ \eta=a^{-1/\mu}$ (where $ a$ is the periodic critical point). Furthermore, we prove that for any escape region $ \mathcal{E}_h$ of grid period $ n\ge2$, the winding number $ \nu$ of $ \mathcal{E}_h$ over the $ t$-plane is greater or equal than the multiplicity $ \mu$ of $ \mathcal{E}_h$.


References [Enhancements On Off] (What's this?)

  • [BKM] A. Bonifant, J. Kiwi and J. Milnor, Cubic Polynomial Maps with Periodic Critical Orbit, Part II: Escape Regions, Conformal Geometry and Dynamics 14 (2010) 68-112.

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10, 30C10, 30D05

Retrieve articles in all journals with MSC (2010): 37F10, 30C10, 30D05


Additional Information

Araceli Bonifant
Affiliation: Department of Mathematics, University of Rhode Island, 5 Lippitt Road, Room 200, Kingston, Rhode Island 02881
Email: bonifant@math.uri.edu

Jan Kiwi
Affiliation: Facultad de Matemáticas, Pontificia Universidad Católica, Casilla 306, Correo 22, Santiago de Chile, Chile
Email: jkiwi@mat.puc.cl

John Milnor
Affiliation: Institute for Mathematical Sciences, Stony Brook University, Stony Brook, New York 11794-3660
Email: jack@math.sunysb.edu

DOI: http://dx.doi.org/10.1090/S1088-4173-2010-00213-4
PII: S 1088-4173(2010)00213-4
Received by editor(s): April 2, 2010
Published electronically: July 26, 2010
Additional Notes: The first author was partially supported by the Simons Foundation.
The second author was supported by Research Network on Low Dimensional Dynamics PBCT/CONICYT, Chile.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.